IDEAS home Printed from
MyIDEAS: Login to save this article or follow this journal

Optimal tax rules in a dynamic stochastic economy with capital

  • Cassou, Steven P.

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL:
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Elsevier in its journal Journal of Economic Dynamics and Control.

Volume (Year): 19 (1995)
Issue (Month): 5-7 ()
Pages: 1165-1197

in new window

Handle: RePEc:eee:dyncon:v:19:y:1995:i:5-7:p:1165-1197
Contact details of provider: Web page:

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Edward C. Prescott, 1986. "Theory ahead of business cycle measurement," Staff Report 102, Federal Reserve Bank of Minneapolis.
  2. Zhu, Xiaodong, 1992. "Optimal fiscal policy in a stochastic growth model," Journal of Economic Theory, Elsevier, vol. 58(2), pages 250-289, December.
  3. V. V. Chari & Lawrence J. Christiano & Patrick J. Kehoe, 1993. "Optimal Fiscal Policy in a Business Cycle Model," NBER Working Papers 4490, National Bureau of Economic Research, Inc.
  4. Robert J. Barro & Chaipat Sahasakul, 1983. "Average Marginal Tax Rates from Social Security and the Individual Income Tax," NBER Working Papers 1214, National Bureau of Economic Research, Inc.
  5. Alan J. Auerbach, 1983. "Corporate Taxation in the United States," Brookings Papers on Economic Activity, Economic Studies Program, The Brookings Institution, vol. 14(2), pages 451-514.
  6. Lucas, Robert Jr. & Stokey, Nancy L., 1983. "Optimal fiscal and monetary policy in an economy without capital," Journal of Monetary Economics, Elsevier, vol. 12(1), pages 55-93.
  7. Barro, Robert J, 1979. "On the Determination of the Public Debt," Journal of Political Economy, University of Chicago Press, vol. 87(5), pages 940-71, October.
  8. Greenwood, J. & Huffman, G., 1991. "Tax Analysis in A Real Business Cycle Model: On Measuring Harberger Triangles and Okun Gaps," UWO Department of Economics Working Papers 9103, University of Western Ontario, Department of Economics.
  9. Ellen R. McGrattan, 1991. "The macroeconomic effects of distortionary taxation," Discussion Paper / Institute for Empirical Macroeconomics 37, Federal Reserve Bank of Minneapolis.
  10. Jones, Larry E. & Manuelli, Rodolfo E. & Rossi, Peter E., 1997. "On the Optimal Taxation of Capital Income," Journal of Economic Theory, Elsevier, vol. 73(1), pages 93-117, March.
  11. Ellen McGrattan & Richard Rogerson & Randall Wright, 1993. "Household production and taxation in the stochastic growth model," Staff Report 166, Federal Reserve Bank of Minneapolis.
  12. Eric M. Leeper, 1989. "Policy rules, information and fiscal effects in a "Ricardian" model," International Finance Discussion Papers 360, Board of Governors of the Federal Reserve System (U.S.).
  13. Jones, Larry E & Manuelli, Rodolfo E & Rossi, Peter E, 1993. "Optimal Taxation in Models of Endogenous Growth," Journal of Political Economy, University of Chicago Press, vol. 101(3), pages 485-517, June.
  14. Cassou, Steven P., 1993. "Backward solving quarterly models with seasonal or annual shocks," Economic Modelling, Elsevier, vol. 10(2), pages 90-95, April.
  15. Kydland, Finn E & Prescott, Edward C, 1982. "Time to Build and Aggregate Fluctuations," Econometrica, Econometric Society, vol. 50(6), pages 1345-70, November.
  16. Lucas, Robert E, Jr, 1990. "Supply-Side Economics: An Analytical Review," Oxford Economic Papers, Oxford University Press, vol. 42(2), pages 293-316, April.
  17. Chamley, Christophe, 1986. "Optimal Taxation of Capital Income in General Equilibrium with Infinite Lives," Econometrica, Econometric Society, vol. 54(3), pages 607-22, May.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:eee:dyncon:v:19:y:1995:i:5-7:p:1165-1197. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.